# SDR UPS02239607

- Difficulty date: September 22, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Location: Bs519 Lwr Str.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT CRACK AT RIB BS 519 AT LWR. STR. ATTACH POINT AFT OF ACCESS PNL.     STOP DRILLED CRACK IAW 51-10-1. PAGE 12.
